# SDR USAASB98098

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: BAC1521522
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1934 - AFTER TAKEOFF AND DURING CLIMB-OUT FROM PHL, THE FLIGHT ATTENDANTS REPORTED TO THE CAPTAIN OF HEARING A LOUD NOISE AROUND THE MAIN ENTRY DOOR.  CREW STOPPED CLIMB AT 10,000 FT AND ELECTED TO RETURN TO FIELD AT PHL DUE TO LOUDNESS OF NOISE.  FLIGHT LANDED WITHOUT INCIDENT WITH NO EMERGENCY BEING DECLARED.  MAINTENANCE FOUND THE MAIN ENTRY DOOR NOT SEALING PROPERLY.  ACCOMPLISHED REPAIR TO DOOR SEAL AREA.  OPERATIONAL CHECK AND PRESSURIZATION CHECK GOOD.  (M)
